# SDR ASOA2013111909420

- Difficulty date: October 26, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 26,969 hours, 24,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CARGO DOOR SUPPORT BEAM AFT LOWER ANGLE IS CRACKED APPROX .5 IN LENGTH.  REMOVED SUPPORT BEAM AFT LOWER ANGLE IAW SRM 51-42-21.  LOCATED FASTENER HOLES IN NEW SERVICEABLE SUPPORT BEAM AFT LOWER ANGLE AND INSTALLED IAW SRM 51-40-11 & 51-42-21.
